American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Aurélien Bajolet and Min Sha. Bounding the $j$-invariant of integral points on $X_{\mathrm{ns}}^{+}(p)$. Proc. Amer. Math. Soc. 142 (2014) 3395-3410.
Abstract, references, and article information   
View Article: PDF

[2] Santiago Molina and Victor Rotger. Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes. Proc. Amer. Math. Soc. 142 (2014) 381-390.
Abstract, references, and article information   
View Article: PDF

[3] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information   
View Article: PDF

[4] Mihran Papikian. Non-archimedean uniformization and monodromy pairing. Contemporary Mathematics 605 (2013) 123-160.
Book volume table of contents   
View Article: PDF

[5] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[6] Peter Scholze. The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups. J. Amer. Math. Soc. 26 (2013) 227-259.
Abstract, references, and article information   
View Article: PDF

[7] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[8] Jeroen Sijsling. Arithmetic $(1;e)$-curves and Bely\u{\i} maps. Math. Comp. 81 (2012) 1823-1855.
Abstract, references, and article information   
View Article: PDF

[9] Shigeru Mukai. Igusa quartic and Steiner surfaces. Contemporary Mathematics 564 (2012) 205-210.
Book volume table of contents   
View Article: PDF

[10] Chia-Fu Yu. Geometry of the Siegel modular threefold with paramodular level structure. Proc. Amer. Math. Soc. 139 (2011) 3181-3190. MR 2811273.
Abstract, references, and article information   
View Article: PDF

[11] Mark Kisin. Integral models for Shimura varieties of abelian type. J. Amer. Math. Soc. 23 (2010) 967-1012. MR 2669706.
Abstract, references, and article information   
View Article: PDF

[12] Mark Behrens and Tyler Lawson. Topological automorphic forms. Memoirs of the AMS 204 (2010) MR 2640996.
Book volume table of contents   

[13] Nicholas M. Katz. Lang-Trotter revisited. Bull. Amer. Math. Soc. 46 (2009) 413-457. MR 2507277.
Abstract, references, and article information   
View Article: PDF

[14] Thomas Lehmkuhl. Compactification of the Drinfeld modular surfaces. Memoirs of the AMS 197 (2009) MR 2488548.
Book volume table of contents   

[15] Jie Ling. Intersection of modular polynomials. Proc. Amer. Math. Soc. 137 (2009) 1543-1549. MR 2470811.
Abstract, references, and article information   
View Article: PDF

[16] David Helm and Brian Osserman. Flatness of the linked Grassmannian. Proc. Amer. Math. Soc. 136 (2008) 3383-3390. MR 2415019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Florian Breuer. CM points on products of Drinfeld modular curves. Trans. Amer. Math. Soc. 359 (2007) 1351-1374. MR 2262854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Taylor and Teruyoshi Yoshida. Compatibility of local and global Langlands correspondences. J. Amer. Math. Soc. 20 (2007) 467-493. MR 2276777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexandru Buium. Arithmetic Differential Equations. Math. Surveys Monogr. 118 (2005) MR MR2166202.
Book volume table of contents   

[20] Alexandru Buium. Flat correspondences. Math. Surveys Monogr. 118 (2005) 185-225.
Book volume table of contents   
View Article: PDF

[21] Alexandru Buium. Global theory. Math. Surveys Monogr. 118 (2005) 71-105.
Book volume table of contents   
View Article: PDF

[22] Alexandru Buium. Preliminaries from algebraic geometry. Math. Surveys Monogr. 118 (2005) 3-30.
Book volume table of contents   
View Article: PDF

[23] Alexandru Buium. Outline of $\delta $--geometry. Math. Surveys Monogr. 118 (2005) 31-67.
Book volume table of contents   
View Article: PDF

[24] Alexandru Buium. Birational theory. Math. Surveys Monogr. 118 (2005) 141-158.
Book volume table of contents   
View Article: PDF

[25] Alexandru Buium. Local theory. Math. Surveys Monogr. 118 (2005) 107-140.
Book volume table of contents   
View Article: PDF

[26] Alexandru Buium. Spherical correspondences. Math. Surveys Monogr. 118 (2005) 161-183.
Book volume table of contents   
View Article: PDF

[27] Alexandru Buium. Hyperbolic correspondences. Math. Surveys Monogr. 118 (2005) 227-297.
Book volume table of contents   
View Article: PDF

[28] Victor Rotger. Modular Shimura varieties and forgetful maps. Trans. Amer. Math. Soc. 356 (2004) 1535-1550. MR 2034317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Curtis T. McMullen. Billiards and Teichmüller curves on Hilbert modular surfaces. J. Amer. Math. Soc. 16 (2003) 857-885. MR 1992827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kevin Buzzard. Analytic continuation of overconvergent eigenforms. J. Amer. Math. Soc. 16 (2003) 29-55. MR 1937198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2